# SDR RAIA2019020120008

- Difficulty date: January 22, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION AROUND NUTPLATE HOLE AT FRAME 59-          UPPER DIGITAL SUPPORT FOUND TO BE OUT OF LIMITS. STARTED REMOVING UPPER DIGITAL. REMOVED UPPER DIGITAL SUPPORT. LOCATED, DRILLED NEW DIGITAL SUPPORT AND INSTALLED.
